On the problem of the motion of waves in a channel with an elastic bottom, filled by an ideal compressible liquid
Differencialʹnye uravneniâ, Tome 21 (1985) no. 1, pp. 23-30
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1985_21_1_a3,
author = {A. Garadzhaev},
title = {On the problem of the motion of waves in a channel with an elastic bottom, filled by an ideal compressible liquid},
journal = {Differencialʹnye uravneni\^a},
pages = {23--30},
year = {1985},
volume = {21},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1985_21_1_a3/}
}
TY - JOUR AU - A. Garadzhaev TI - On the problem of the motion of waves in a channel with an elastic bottom, filled by an ideal compressible liquid JO - Differencialʹnye uravneniâ PY - 1985 SP - 23 EP - 30 VL - 21 IS - 1 UR - http://geodesic.mathdoc.fr/item/DE_1985_21_1_a3/ LA - ru ID - DE_1985_21_1_a3 ER -
A. Garadzhaev. On the problem of the motion of waves in a channel with an elastic bottom, filled by an ideal compressible liquid. Differencialʹnye uravneniâ, Tome 21 (1985) no. 1, pp. 23-30. http://geodesic.mathdoc.fr/item/DE_1985_21_1_a3/